# SDR DALA2022021701096

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 89,268 hours, 19,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 FOUND BY SAFA INSPECTORS, EMERGENCY LIGHT COVER IN CEILING AT 53B MISSING , CORRECTIVE ACTION: REPLACED MISSING LIGHT COVER. (8160093)
